Alert archive / Utah / Flash Flood Warnings in 2022

Flash Flood Warning 121, NWS Salt Lake City, UT

October 2, 2022Duchesne County, Wasatch County, Utah

NWS Salt Lake City, UT issued this flash flood warning at Oct 2, 2022, 1:17 PM MDT for Duchesne County, Wasatch County, Utah. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 2, 2022, 1:17 PM MDT (19:17 UTC)
Expired
Oct 2, 2022, 4:00 PM MDT
In force
3 hr
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Duchesne County, UT, Wasatch County, UT

The radar

The Salt Lake City radar (KMTX), 189 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 7.3 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2022-10-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2022-10-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1755 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

068 
WGUS55 KSLC 021917
FFWSLC
UTC013-051-022000-
/O.NEW.KSLC.FF.W.0121.221002T1917Z-221002T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Salt Lake City UT
117 PM MDT Sun Oct 2 2022

The National Weather Service in Salt Lake City has issued a

* Flash Flood Warning for...
  The Dollar Ridge Burn Scar in...
  West Central Duchesne County in northern Utah...
  Southeastern Wasatch County in northern Utah...

* Until 200 PM MDT.

* At 117 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain over the Dollar Ridge Burn Scar. Between 0.25 and 0.75 
  inches of rain have fallen. Additional rainfall amounts up to 0.25 
  inches are possible in the warned area. Flash flooding is ongoing 
  or expected to begin shortly.

Excessive rainfall over the burn scar will result in debris flow 
moving through the Strawberry River Corridor between Strawberry 
Reservoir to Starvation Reservoir, including the Pinnacles area. The 
debris flow can consist of rock, mud, vegetation and other loose 
materials.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding in and around the Dollar
           Ridge Burn Scar.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of areas in and around
           the Dollar Ridge Burn Scar.

* Some locations that will experience flash flooding include...
  Starvation Reservoir.

This includes the following streams and drainages...
  Currant Creek, Avintaquin Creek, Strawberry River and Lake Canyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A debris flow is expected to impact the Strawberry River corridor 
from Strawberry Reservoir to Starvation Reservoir. People living in 
this area should take action to ensure their safety!

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4015 11087 4017 11078 4014 11073 4017 11054
      4015 11053 4010 11076 4005 11093 4011 11093

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Church
2 follow-up statements
084 
WGUS55 KSLC 021935
FFWSLC
UTC013-051-022200-
/O.EXT.KSLC.FF.W.0121.000000T0000Z-221002T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Salt Lake City UT
135 PM MDT Sun Oct 2 2022

The National Weather Service in Salt Lake City has extended the

* Flash Flood Warning for...
  The Dollar Ridge Burn Scar in...
  West Central Duchesne County in northern Utah...
  Southeastern Wasatch County in northern Utah...

* Until 400 PM MDT.

* At 135 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain over the Dollar Ridge Burn Scar. Between 0.25 and 0.75 
  inches of rain have fallen. Additional rainfall amounts 0.25 to 
  0.50 inches are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

Excessive rainfall over the burn scar will result in debris flow 
moving through the Strawberry River Corridor between Strawberry 
Reservoir to Starvation Reservoir, including the Pinnacles area. The 
debris flow can consist of rock, mud, vegetation and other loose 
materials.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding in and around the Dollar
           Ridge Burn Scar.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of areas in and around
           the Dollar Ridge Burn Scar.

* Some locations that will experience flash flooding include...
  Starvation Reservoir.

This includes the following streams and drainages...
  Currant Creek, Avintaquin Creek, Strawberry River and Lake Canyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A debris flow is expected to impact the Strawberry River corridor 
from Strawberry Reservoir to Starvation Reservoir. People living in 
this area should take action to ensure their safety!

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4015 11087 4017 11078 4014 11073 4017 11054
      4015 11053 4010 11076 4005 11093 4011 11093

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Church
146 
WGUS75 KSLC 022158
FFSSLC

Flash Flood Statement
National Weather Service Salt Lake City UT
358 PM MDT Sun Oct 2 2022

UTC013-051-022208-
/O.EXP.KSLC.FF.W.0121.000000T0000Z-221002T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Duchesne UT-Wasatch UT-
358 PM MDT Sun Oct 2 2022

...FLASH FLOOD WARNING FOR THE DOLLAR RIDGE BURN SCAR WILL EXPIRE AT 
4 PM MDT THIS AFTERNOON FOR WEST CENTRAL DUCHESNE AND SOUTHEASTERN 
WASATCH COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat.

LAT...LON 4015 11087 4017 11078 4014 11073 4017 11054
      4015 11053 4010 11076 4005 11093 4011 11093

$$

Church

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Oct 2, 3:46 AM MDT, 9 hours 31 minutes earlier.

Area forecast discussion, Oct 2, 3:46 AM MDT, 9 hours 31 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
346 AM MDT Sun Oct 2 2022

.SYNOPSIS...Unsettled weather will continue across portions of
southern and eastern Utah through Monday. Upper level ridging
will build into the region Tuesday and persist through much of
the remainder of the week.

&&

.SHORT TERM (Through 12Z Tuesday)...Another day, same upper level
low now located near the Yellowstone region. Morning upper air and
satellite analysis clearly depicts this ~570 dam low gradually
lifting subtly north and east. Meanwhile, a litany of shortwave
troughs continue to rotate around the parent circulation with two
of the most notable of these shortwave troughs currently crossing
west central Nevada and northern Nevada.

Radar across the region currently shows an area of light rain
showers across northern Utah from roughly Ogden to Provo and east.
Earlier relatively strong convection is located across far
eastern Utah into western Colorado. Very strong convection, with
some supercells, resulted in numerous flash flood warnings and
severe thunderstorm warnings across southeastern Utah Saturday.

Today's main threats will be both flash flooding and strong to at
times severe convection once again. By afternoon, HREF ensemble
mean SBCAPE values will range from around 750 J/kg in the southeast
to near or above 1250 J/kg in the southwest. Deep layer shear is
a bit less over yesterday's values, around 20-30 kts. Storm
motions will favor an east to at times southeast direction, which
is favorable for any of the north to south running drainages
across the Grand Staircase/Escalante National Monument, the Swell
and Capitol Reef.

A few things to tease out in the CAMs for this forecast. Looking
at the HREF, the FV3 core is substantially more robust with hourly
precipitation across southwestern Utah this morning, while most
of the other members are resolving lower precipitation amounts. In
general, the CAMs highlight an area of significant convection
across the Utah/Arizona border by early afternoon, spreading into
the Glen Canyon area through the day, with additional convection
across much of the remainder of central and southern Utah. While
the highest available atmospheric moisture is pinned to the lower
valley locations of far southern Utah, anomalously high for
October available atmospheric moisture continues across much of
the southern half of Utah. Add in the potential for organized
convection across this same area, which would be capable of higher
precipitation rates in addition to small hail and gusty
winds...and you have a increased threat for both severe convection
and flash flooding.

Where the highest flash flood threat will be is a waiting game as
the newest CAMs come in this morning, combined with more precise
timing of the previously mentioned shortwaves. Overnight HRRR runs
are persistent in the development of convection later this
morning across the southern tier near the Arizona border with
strong, widespread convection developing and shifting to eastern
Utah by afternoon. Early review of the 06Z CAMs indicates a shift
toward the HRRR solution for several additional models.

So what's the ultimate summary of the above paragraphs? Expect an
enhanced flash flood threat across much of central and southern
Utah, especially from Zion National Park, to the Grand Staircase,
east to Glen Canyon Rec Area...Capitol Reef and the Swell today.
Debated issuing a flood watch with this package but with the
uncertainty expressed in the CAMs...decided to hold off. This does
not mean the threat isn't substantial and those with outdoor
plans that include normally dry washes, slick rock areas, slot
canyons, etc should monitor the weather and consider alternate
activities for their Sunday afternoon and evening (across central
and southern Utah).

Another round of convection is expected Monday as a trailing
shortwave digs into central Utah/Nevada. This convection looks to
be more poorly forced...with a decreased threat of flash
flooding...but something to be monitored as model to model and
run to run consistency has been below average with this feature.

Current outlook from the Storm Prediction Center indicates much of
eastern Utah with a marginal risk for severe thunderstorms today.
In addition, WPC has issued a slight risk for flash flooding
across southern Utah today. These correlate well with the current
forecast and represent a reasonable description of the risk of
both phenomena across Utah today.

.LONG TERM (After 12Z Tuesday)...Rising heights ahead of a
building ridge will lead to a much quieter midweek period. Given
ensemble trends away from anomalous ridging, only expecting the
warmest days (Friday and Saturday) to be 5-10F above seasonal
normals across central and northern Utah at most. While sky cover
and wind gusts will vary day to day, expect generally pleasant
weather through Friday.

By Saturday, seeing evidence of a trough moving over top of the
ridge and amplifying down its eastern edge as it progresses into the
Great Basin in ~40% of the ensemble membership. The two clusters
that comprise this scenario are made up of a reasonable mix of CMCE,
GEFS, and EPS members and worth consideration, and have chosen to
leave NBM PoPS of 20-30% across southern Utah as-is for the upcoming
weekend. That said, this collection of ensemble members are
unenthusiastic about the available moisture with this potential
system, producing less than a tenth of an inch in any outcome.

&&

.AVIATION...KSLC...Light showers in the vicinity this morning are
expected to continue as yet another boundary pushes in from the
northwest. While winds may remain variable in direction until mid-
morning as a result, they should remain light, under 5 kts. By
18Z the boundary will have cleared the area and fair weather is
expected, with any convection likely to remain to the south and
east of the terminal. VFR conditions are expected, though a cloud
deck may develop near 8-10kft adjacent to the Wasatch.

.REST OF UTAH AND SOUTHWEST WYOMING...Active weather is expected
for much of the forecast area today, with the exception being much
quieter conditions to the west of I-15 and north of I-80. Showers
and thunderstorms across central and southern Utah are likely to
produce strong wind gusts in their vicinity, and in far southern
Utah these are likely to produce locally heavy rainfall. Elevated
convection is already ongoing early this morning and is expected
to fill in throughout the morning, reach its maximum coverage mid-
day, then taper off through the evening, perhaps lingering into
the overnight hours. VFR conditions are expected with the
exception of thunderstorms on station driving brief periods of
MVFR to IFR.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...None.
WY...None.
&&

Kruse/Wessler

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.php

In the hours before

Special weather statement, Oct 2, 12:17 PM MDT, 1 hour before
Special Weather Statement
National Weather Service Salt Lake City UT
1217 PM MDT Sun Oct 2 2022

UTZ122-125-021845-
Southwest Utah UT-Southern Mountains UT-
1217 PM MDT Sun Oct 2 2022

...A strong thunderstorm will impact portions of east central Iron
County through 1245 PM MDT...

At 1216 PM MDT, Doppler radar was tracking a strong thunderstorm near
Enoch, or 7 miles north of Cedar City, moving east at 15 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Cedar City, Enoch, Parowan, Summit and Brian Head.

This includes Interstate 15 between mile markers 63 and 77.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3774 11316 3786 11316 3790 11283 3770 11282
TIME...MOT...LOC 1816Z 264DEG 15KT 3779 11310

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<40 MPH

STW
Special weather statement, Oct 2, 12:33 PM MDT, 44 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
1233 PM MDT Sun Oct 2 2022

UTZ117-021900-
Central Mountains UT-
1233 PM MDT Sun Oct 2 2022

...A strong thunderstorm will impact portions of northeastern Sevier
County through 100 PM MDT...

At 1232 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles southeast of Salina, or 21 miles east of Richfield, moving
northeast at 15 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

This storm will remain over mainly rural areas of northeastern Sevier
County.

This includes Interstate 70 between mile markers 65 and 79.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3875 11172 3882 11179 3899 11164 3883 11145
TIME...MOT...LOC 1832Z 239DEG 12KT 3881 11170

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<40 MPH

STW
Special weather statement, Oct 2, 12:43 PM MDT, 34 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
1243 PM MDT Sun Oct 2 2022

UTZ124-128-021930-
South Central Utah UT-Zion National Park UT-
1243 PM MDT Sun Oct 2 2022

...A strong thunderstorm will impact portions of southeastern
Washington County through 130 PM MDT...

At 1243 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Apple Valley, or 11 miles west of Colorado City,
moving northeast at 15 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Apple Valley, Hildale and Rockville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3700 11325 3715 11314 3715 11295 3711 11293
      3700 11296
TIME...MOT...LOC 1843Z 239DEG 14KT 3700 11319

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<40 MPH

STW
Special weather statement, Oct 2, 12:53 PM MDT, 24 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
1253 PM MDT Sun Oct 2 2022

UTZ122-125-021930-
Southwest Utah UT-Southern Mountains UT-
1253 PM MDT Sun Oct 2 2022

...A strong thunderstorm will impact portions of east central Iron
County through 130 PM MDT...

At 1252 PM MDT, Doppler radar was tracking a strong thunderstorm near
Enoch, or 10 miles northeast of Cedar City, moving east at 10 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Parowan, Paragonah and Summit.

This includes Interstate 15 between mile markers 68 and 83.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3778 11307 3785 11307 3791 11298 3797 11277
      3778 11277
TIME...MOT...LOC 1852Z 255DEG 10KT 3783 11299

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<40 MPH

STW
Special weather statement, Oct 2, 12:59 PM MDT, 18 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
1259 PM MDT Sun Oct 2 2022

UTZ117-021930-
Central Mountains UT-
1259 PM MDT Sun Oct 2 2022

...A strong thunderstorm will impact portions of east central Sevier
County through 130 PM MDT...

At 1258 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles southeast of Salina, or 20 miles east of Richfield, moving east
at 10 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

This storm will remain over mainly rural areas of east central Sevier
County.

This includes Interstate 70 between mile markers 74 and 85.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3870 11177 3880 11180 3891 11148 3870 11144
TIME...MOT...LOC 1858Z 255DEG 10KT 3876 11171

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<40 MPH

STW
Special weather statement, Oct 2, 1:05 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
105 PM MDT Sun Oct 2 2022

UTZ122-021930-
Southwest Utah UT-
105 PM MDT Sun Oct 2 2022

...A strong thunderstorm will impact portions of central Beaver
County through 130 PM MDT...

At 104 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles west of Milford, moving east at 10 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

This storm will remain over mainly rural areas of central Beaver
County.

This includes Utah Route 21 between mile markers 58 and 70.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3832 11337 3843 11337 3854 11313 3830 11310
TIME...MOT...LOC 1904Z 255DEG 10KT 3837 11332

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<40 MPH

STW

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 1, 6:07 PM MDTFlash Flood Warning Considerable damage threatSLCEmery, Wayne3 hr
Oct 1, 6:17 PM MDTSevere Thunderstorm WarningSLCGarfield, San Juan28 min
Oct 1, 6:27 PM MDTFlash Flood Warning Considerable damage threatSLCGarfield, Kane, San Juan4 hr
Oct 1, 6:44 PM MDTSevere Thunderstorm WarningSLCGarfield, San Juan31 min
Oct 1, 7:22 PM MDTSpecial Weather StatementSLCEmery23 min
Oct 1, 11:26 PM MDTSpecial Weather StatementSLCEmery49 min
Oct 2, 1:40 AM MDTSpecial Weather StatementSLCDuchesne50 min
Oct 2, 12:07 PM MDTSpecial Weather StatementSLCSevier23 min
Oct 2, 12:17 PM MDTSpecial Weather StatementSLCIron28 min
Oct 2, 12:33 PM MDTSpecial Weather StatementSLCSevier27 min
Oct 2, 12:43 PM MDTSpecial Weather StatementSLCWashington47 min
Oct 2, 12:53 PM MDTSpecial Weather StatementSLCIron37 min
Oct 2, 12:59 PM MDTSpecial Weather StatementSLCSevier31 min
Oct 2, 1:05 PM MDTSpecial Weather StatementSLCBeaver25 min
Oct 2, 1:47 PM MDTSpecial Weather StatementSLCGarfield28 min
Oct 2, 2:16 PM MDTSpecial Weather StatementSLCEmery29 min
Oct 2, 2:19 PM MDTSpecial Weather StatementSLCIron26 min
Oct 2, 2:24 PM MDTSpecial Weather StatementSLCPiute36 min
Oct 2, 2:26 PM MDTSpecial Weather StatementSLCWayne34 min
Oct 2, 2:28 PM MDTSpecial Weather StatementSLCGarfield32 min
Oct 2, 2:33 PM MDTSevere Thunderstorm WarningSLCGarfield27 min
Oct 2, 2:39 PM MDTSevere Thunderstorm WarningSLCGarfield36 min
Oct 2, 2:47 PM MDTSpecial Weather StatementSLCEmery43 min
Oct 2, 2:58 PM MDTSpecial Weather StatementSLCWayne32 min
Oct 2, 3:00 PM MDTSpecial Weather StatementSLCGarfield30 min
Oct 2, 3:13 PM MDTSevere Thunderstorm WarningSLCWayne32 min
Oct 2, 3:16 PM MDTSpecial Weather StatementSLCGarfield29 min
Oct 2, 3:17 PM MDTSpecial Weather StatementSLCIron28 min
Oct 2, 3:36 PM MDTSpecial Weather StatementSLCDuchesne24 min
Oct 2, 3:44 PM MDTSevere Thunderstorm WarningSLCEmery31 min
Oct 2, 3:47 PM MDTSpecial Weather StatementSLC28 min
Oct 2, 4:00 PM MDTSpecial Weather StatementSLCIron30 min
Oct 2, 4:12 PM MDTSpecial Weather StatementSLCIron33 min
Oct 2, 4:13 PM MDTFlash Flood Warning Considerable damage threatSLCWayne3 hr
Oct 2, 4:14 PM MDTSevere Thunderstorm WarningSLCGarfield, Wayne14 min
Oct 2, 4:19 PM MDTAreal Flood AdvisorySLCDuchesne56 min
Oct 2, 4:22 PM MDTSevere Thunderstorm WarningSLCGarfield38 min
Oct 2, 4:25 PM MDTSevere Thunderstorm WarningSLCIron35 min
Oct 2, 4:36 PM MDTAreal Flood AdvisorySLCIron3 hr
Oct 2, 4:54 PM MDTSevere Thunderstorm WarningSLCIron36 min
Oct 2, 4:59 PM MDTSevere Thunderstorm WarningSLCGarfield31 min
Oct 2, 5:02 PM MDTSevere Thunderstorm WarningSLCIron28 min
Oct 2, 5:09 PM MDTFlash Flood Warning Considerable damage threatSLCWayne2 hr
Oct 2, 5:30 PM MDTSevere Thunderstorm WarningSLCIron18 min
Oct 2, 5:32 PM MDTSevere Thunderstorm WarningSLCGarfield, San Juan28 min
Oct 2, 5:33 PM MDTSevere Thunderstorm WarningSLCGarfield, Iron27 min
Oct 2, 5:37 PM MDTFlash Flood Warning Considerable damage threatSLCGarfield, San Juan3 hr

Nearby

Flash Flood Warnings in Utah, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.